# SDR SWIA202157318

- Difficulty date: February 12, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5755 · Spoilers
- Part: Washer
- Condition: Corroded
- Location: Rt Spoileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SPOILERON, ALL HINGES ATTACHING HARDWARE (NUTS AND WASHERS) CORRODED AT APPROX WS 274, WS255, WS246 AND WS 226.    (C-CHECK RO 4/2/2021)    REMOVED CORRODED HARDWARE ON RH SPOILERON AND REPLACED WITH SERVICEABLE HARDWARE IAW CRJ 200 AMM27-64-05-000/400-801. REFERENCE CONTIUATION CARD FOR WORK PERFORMED.
